Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 102, NWS Louisville, KY

May 10, 2016Butler County, Ohio County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 10, 2016, 5:58 PM CDT for Butler County, Ohio County, Kentucky. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2016, 5:58 PM CDT (22:58 UTC)
Expired
May 10, 2016, 6:45 PM CDT
In force
47 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

Counties Butler County, KY, Ohio County, KY

The radar

The Ft Campbell radar (KHPX), 67 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 6:25 PM CDTHAIL 0.75Morgantown, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 12:59 PM CDTSevere Thunderstorm WatchSPC9 hr
May 10, 5:06 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.0 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 62 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 339 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
62 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
818 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
339 m²/s²
0-3 km storm-relative helicity
332 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

129 
WUUS53 KLMK 102258 RRA
SVRLMK
KYC031-183-102345-
/O.NEW.KLMK.SV.W.0102.160510T2258Z-160510T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
558 PM CDT TUE MAY 10 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL OHIO COUNTY IN CENTRAL KENTUCKY...
  CENTRAL BUTLER COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 645 PM CDT

* AT 558 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
  DUNMOR...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MORGANTOWN...CASEY...ROCHESTER...WOODBURY...MONFORD...FLENER...
  HUNTSVILLE...ABERDEEN...WYSOX AND SOUTH HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTH CENTRAL
KENTUCKY.

LAT...LON 3735 8655 3719 8649 3718 8654 3719 8657
      3718 8662 3716 8662 3711 8690 3712 8689
      3713 8690 3713 8692 3716 8693 3718 8692
      3718 8689 3719 8691 3722 8690 3723 8692
      3724 8691 3724 8694 3727 8698 3728 8695
TIME...MOT...LOC 2258Z 259DEG 32KT 3719 8697 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

TWF
1 follow-up statement
671 
WWUS53 KLMK 102329
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
629 PM CDT TUE MAY 10 2016

KYC183-102338-
/O.CAN.KLMK.SV.W.0102.000000T0000Z-160510T2345Z/
OHIO KY-
629 PM CDT TUE MAY 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL OHIO COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTH CENTRAL
KENTUCKY.

LAT...LON 3729 8681 3731 8677 3731 8674 3735 8655
      3724 8651 3719 8671 3726 8681 3729 8682
TIME...MOT...LOC 2328Z 253DEG 28KT 3727 8672 

$$

KYC031-102345-
/O.CON.KLMK.SV.W.0102.000000T0000Z-160510T2345Z/
BUTLER KY-
629 PM CDT TUE MAY 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN BUTLER COUNTY...

AT 628 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MORGANTOWN...
MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MORGANTOWN...CASEY...MONFORD...FLENER...ABERDEEN...BROOKLYN...HULDEVILLE...
WELCHS CREEK...WELCOME AND GRANCER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTH CENTRAL
KENTUCKY.

LAT...LON 3729 8681 3731 8677 3731 8674 3735 8655
      3724 8651 3719 8671 3726 8681 3729 8682
TIME...MOT...LOC 2328Z 253DEG 28KT 3727 8672 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

TWF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 5:56 PM CDT, 2 minutes earlier.

Area forecast discussion, May 10, 5:56 PM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
656 PM EDT TUE MAY 10 2016

...Updated Aviation Discussion...

...Forecast Update...
Issued at 520 PM EDT Tue May 10 2016

The severe threat continues across the area this evening. More
discrete cells have pulsed up across west and south central KY. Some
of these cells will have the potential to produce tornadoes in
addition to large hail and damaging winds. Thus, south central KY
has been upgraded to a Tornado Watch through 04Z.

Issued at 457 PM EDT Tue May 10 2016

A cluster of strong to severe storms continues to move east across
central Kentucky. These are going into an area with less shear.
However, CAPE values are still in the 1000-1500 J/kg range so they
will likely maintain their intensity for a bit. Storms across
southern IN are in a mainly stable environment and are not expected
to become severe, but will keep the Watch out there for a bit.
Further to the south, tornadic thunderstorms have developed across
west central KY. The best shear and helicity is across that area and
it decreases the further east you go. However, areas west of I-65
across south central KY still have effective helicity values of 150-
200 m2/s2 and bulk shear values of 45 knots, so these storms could
maintain their tornado threat into portions of the forecast area.
Mesoscale models suggest these storms will continue east of I-65
across south central KY into the evening, though they could be in a
weakening state. Made some adjustments to the pops over the next few
hours based on the latest thinking.

.SHORT TERM (Now through Wednesday Night)...
Issued at 251 PM EDT Tue May 10 2016

...A Couple Rounds of Strong to Severe Thunderstorms Possible...

The immediate concern is this afternoon remains the possibility of
severe thunderstorms. Afternoon mesoanalysis shows the highest shear
values and effective helicity values west of I-65. This is the area
most likely to see supercells or potentially a tornado. The forecast
does show this area shifting a bit east over the next few hours, but
not as far as eastern KY. Across the rest of the Watch area, SBCAPE
values have risen into the 1000-2000 J/kg range and there is the
potential for storms to form along outflow boundaries or
differential heating boundaries. Damaging winds and potentially
large hail will be the main concern. Across portions of southern IN
not in the watch, the rain from earlier has stabilized the region
somewhat, so the severe potential is less.

The strong storms may continue into the early evening hours. They
should weaken as the sun goes down and the upper level wave moves
east of the region. However, showers and storms will continue into
the overnight hours with area of highest coverage shifting to the
south.

For Wednesday there should be a relative lull in precipitation
during the morning hours. Temperatures will rise into the 80s in the
afternoon with dewpoints rising into the lower to mid 60s. Model
sounding show quite a bit of instability developing during the
afternoon with CAPE values rising to 2500-3000J/kg. However, wind
shear will be much lower than it is today and weak upper level
ridging will be building in. In addition, the only real triggers for
storms will be leftover boundaries from today's convection.
Therefore, if any storms do develop, they could become severe with
damaging winds and large hail. However, coverage of storms should be
more sparse than today.

.LONG TERM (Thursday through Tuesday)...
Issued at 301 PM EDT Tue May 10 2016

Another round of strong to severe storms will be possible on
Thursday as a cold front approaches and moves through the area. With
the area in the warm sector for much of the day temperatures will
rise into the lower 80s with instability increasing through the day.
Shear values will still be marginal, but with the front moving in,
some strong storms could become severe and produce wind damage,
particularly if there is a break in the storms during the morning
hours.

The rain will move out on Thursday night with drier air and high
pressure building in behind it. Friday will be dry with highs in the
low to mid 70s.

The dry weather will be short lived as another wave and cold front
swings into the area Friday night. This will bring another round of
showers Friday night that will be moving out on Saturday morning.
This boundary will then stall out to the south of the region and
serve as a focus for more showers and storms from Sunday into early
next week.

Temperatures through the weekend will be on the cool side. Highs
will be in the 60s with lows in the 40s. We should see some
moderation early next week.

&&

.AVIATION (00Z TAF Update)...
Issued at 655 PM EDT Tue May 10 2016

One strong to severe convective line departing LEX, with another
line approaching BWG and SDF. These storms could push through BWG
and SDF before the valid time of the TAFs, but also watching
additional development over western Kentucky. Therefore will carry
TEMPO groups for IFR visibilities in thunderstorms, perhaps as long
as 03-05Z if we try to time the far western line through. At this
time, not planning to include VRB or gusty winds, but will likely
need to do so if these discrete storms congeal into a line.
Background winds are fairly light out of the SSE, with mid-level
ceilings.

Residual low-level moisture and weak gradient behind departing
convection will support low ceilings and visibilities overnight.
Will take BWG down to IFR in stratus, while leaving LEX in fuel-
alternate MVFR ceilings given slightly stronger SW winds. In between
will go borderline MVFR/IFR for SDF, as ceiling/vis will likely
waffle back and forth across the threshold.

Stratus and mist will persist for much of the morning, with ceilings
lifting to VFR, or at least high-end MVFR by midday. Afternoon
convection can't be ruled out Wednesday, but confidence is far too
low to include in any of the TAFs just yet.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Update.........EER
Short Term.....EER
Long Term......EER
Aviation.......RAS
Hazardous weather outlook, May 10, 5:19 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
619 PM EDT TUE MAY 10 2016

KYZ026-027-061>066-070>078-081-082-112230-
OHIO-GRAYSON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LOGAN-WARREN-
SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-CUMBERLAND-
CLINTON-
INCLUDING THE CITIES OF...HARTFORD...LEITCHFIELD...MORGANTOWN...
BROWNSVILLE...HORSE CAVE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...
RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE...
GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...
BURKESVILLE...ALBANY
619 PM EDT TUE MAY 10 2016 /519 PM CDT TUE MAY 10 2016/

...TORNADO WATCH 162 IN EFFECT UNTIL MIDNIGHT EDT /11 PM CDT/
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

STRONG TO SEVERE STORMS ARE POSSIBLE THIS EVENING. DAMAGING
WINDS...LARGE HAIL...AND A FEW TORNADOES WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE EACH AFTERNOON
AND EVENING WEDNESDAY AND THURSDAY. DAMAGING WINDS AND HAIL WILL
BE THE MAIN THREAT.

RAINFALL AMOUNTS FROM TUESDAY THROUGH THURSDAY WILL VARY DEPENDING
ON HOW STORMS DEVELOP AND MOVE EACH DAY...BUT 1-2 INCHES WITH
SCATTERED AMOUNTS UP TO 3 INCHES ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING THIS
WEEK TO THE NATIONAL WEATHER SERVICE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

INZ078-079-090>092-KYZ023>025-028>043-045>049-053>057-067-112230-
SCOTT-JEFFERSON-HARRISON-FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-
HARDIN-BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-
WOODFORD-FAYETTE-BOURBON-NICHOLAS-NELSON-WASHINGTON-MERCER-JESSAMINE-
LARUE-MARION-BOYLE-GARRARD-MADISON-LINCOLN-
INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...CORYDON...
NEW ALBANY...JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...ELIZABETHTOWN...SHEPHERDSVILLE...LOUISVILLE...
LA GRANGE...BEDFORD...MILTON...NEW CASTLE...SHELBYVILLE...
FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...
VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN...
SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER...
HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND...STANFORD
619 PM EDT TUE MAY 10 2016 /519 PM CDT TUE MAY 10 2016/

...SEVERE THUNDERSTORM WATCH 159 IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

STRONG TO SEVERE STORMS ARE POSSIBLE THIS AFTERNOON. DAMAGING
WINDS AND LARGE HAIL WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE EACH AFTERNOON
AND EVENING WEDNESDAY AND THURSDAY. DAMAGING WINDS AND HAIL WILL
BE THE MAIN THREAT.

RAINFALL AMOUNTS FROM TUESDAY THROUGH THURSDAY WILL VARY DEPENDING
ON HOW STORMS DEVELOP AND MOVE EACH DAY...BUT 1-2 INCHES WITH
SCATTERED AMOUNTS UP TO 3 INCHES ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING THIS
WEEK TO THE NATIONAL WEATHER SERVICE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

INZ076-077-083-084-089-112230-
ORANGE-WASHINGTON-DUBOIS-CRAWFORD-PERRY-
INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...ENGLISH...
TELL CITY
619 PM EDT TUE MAY 10 2016 /519 PM CDT TUE MAY 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. ANY
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAINFALL
AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE EACH AFTERNOON
AND EVENING WEDNESDAY AND THURSDAY. DAMAGING WINDS AND HAIL WILL
BE THE MAIN THREAT.

RAINFALL AMOUNTS FROM TUESDAY THROUGH THURSDAY WILL VARY DEPENDING
ON HOW STORMS DEVELOP AND MOVE EACH DAY...BUT 1-2 INCHES WITH
SCATTERED AMOUNTS UP TO 3 INCHES ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING THIS
WEEK TO THE NATIONAL WEATHER SERVICE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

EER

In the hours before

Local storm report, May 10, 5:31 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
631 PM EDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     HAIL             1 ESE BRYANTSVILLE      37.71N 84.64W
05/10/2016  E0.50 INCH       GARRARD            KY   PUBLIC

&&

SZAPPANOS
Special weather statement, May 10, 5:35 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
635 PM EDT TUE MAY 10 2016

INZ077-084-089>092-KYZ023>025-031-102315-
WASHINGTON-CRAWFORD-FLOYD-CLARK-HARRISON-PERRY-OLDHAM-MEADE-HANCOCK-
BRECKINRIDGE-
635 PM EDT TUE MAY 10 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT HARRISON...PERRY...
FLOYD...SOUTHEASTERN CRAWFORD...SOUTH CENTRAL WASHINGTON...CENTRAL
CLARK...NORTHWESTERN MEADE...WEST CENTRAL OLDHAM...NORTHWESTERN
BRECKINRIDGE AND NORTHERN HANCOCK COUNTIES...

AT 635 PM EDT/535 PM CDT/...A CLUSTER OF STRONG THUNDERSTORMS WAS
ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF NEW PROVIDENCE TOWN
TO HAWESVILLE...AND MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...JEFFERSONVILLE...NEW ALBANY...TELL CITY...CORYDON...
BRANDENBURG...HAWESVILLE...NEW PROVIDENCE TOWN...CAREFREE TOWN AND
CLARKSVILLE.

LAT...LON 3793 8697 3794 8692 3799 8686 3800 8681
      3802 8680 3800 8677 3803 8677 3804 8679
      3807 8677 3847 8613 3847 8550 3828 8577
      3828 8582 3824 8584 3786 8639 3789 8691
      3791 8693 3790 8699
TIME...MOT...LOC 2235Z 265DEG 27KT 3840 8602 3791 8675

AMS
Local storm report, May 10, 5:49 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
649 PM EDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             1 W RICHMOND            37.74N 84.31W
05/10/2016  M1.75 INCH       MADISON            KY   TRAINED SPOTTER

&&

SZAPPANOS
Local storm report, May 10, 5:53 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
653 PM EDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             HARTFORD                37.45N 86.90W
05/10/2016  M1.75 INCH       OHIO               KY   TRAINED SPOTTER

&&

SZAPPANOS
Local storm report, May 10, 5:54 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
654 PM EDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     HAIL             RICHMOND                37.74N 84.29W
05/10/2016  M1.00 INCH       MADISON            KY   TRAINED SPOTTER

&&

SZAPPANOS
Local storm report, May 10, 5:57 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
657 PM EDT TUE MAY 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     HAIL             CAMPBELLSVILLE          37.35N 85.35W
05/10/2016  M1.00 INCH       TAYLOR             KY   LAW ENFORCEMENT

&&

SZAPPANOS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 12:56 PM CDTSpecial Weather StatementLMKHancock34 min
May 10, 1:08 PM CDTSevere Thunderstorm WarningLMKHancock, Ohio37 min
May 10, 1:17 PM CDTTornado WarningLMKHancock, Ohio28 min
May 10, 1:28 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hancock, Meade47 min
May 10, 1:37 PM CDTTornado WarningLMKBreckinridge, Hancock23 min
May 10, 1:59 PM CDTTornado WarningLMKBreckinridge31 min
May 10, 2:19 PM CDTTornado WarningLMKBreckinridge, Hardin26 min
May 10, 2:30 PM CDTSevere Thunderstorm WarningLMKBreckinridge15 min
May 10, 2:41 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Larue, Nelson34 min
May 10, 3:07 PM CDTSpecial Weather StatementLMKGrayson, Larue38 min
May 10, 3:14 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Nelson31 min
May 10, 3:16 PM CDTSpecial Weather StatementLMKHardin29 min
May 10, 3:23 PM CDTSevere Thunderstorm WarningLMKGrayson, Hardin37 min
May 10, 3:25 PM CDTSevere Thunderstorm WarningLMKHardin, Larue, Marion, Nelson35 min
May 10, 3:35 PM CDTFlash Flood WarningLMKHardin3 hr
May 10, 3:42 PM CDTSevere Thunderstorm WarningLMKAnderson, Nelson, Spencer, Washington33 min
May 10, 3:47 PM CDTSevere Thunderstorm WarningLMKGrayson, Green, Hart, Larue, Marion43 min
May 10, 3:55 PM CDTSevere Thunderstorm WarningLMKBoyle, Marion, Mercer, Nelson, Washington35 min
May 10, 4:18 PM CDTSevere Thunderstorm WarningLMKAnderson, Boyle, Mercer, Washington, Woodford27 min
May 10, 4:33 PM CDTSevere Thunderstorm WarningLMKGreen, Larue, Marion, Taylor42 min
May 10, 4:38 PM CDTSevere Thunderstorm WarningLMKGreen, Hart, Larue37 min
May 10, 4:43 PM CDTSevere Thunderstorm WarningLMKAnderson, Boyle, Fayette, Garrard, Jessamine, Mercer and 1 more47 min
May 10, 4:55 PM CDTTornado WarningLMKHart20 min
May 10, 5:07 PM CDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Garrard, Jessamine, Madison and 2 more38 min
May 10, 5:15 PM CDTSevere Thunderstorm WarningLMKGreen, Hart, Taylor30 min
May 10, 5:16 PM CDTSpecial Weather StatementLMKOhio44 min
May 10, 5:24 PM CDTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Lincoln, Marion, Taylor36 min
May 10, 5:24 PM CDTTornado WarningLMKOhio36 min
May 10, 5:38 PM CDTSevere Thunderstorm WarningLMKClark, Garrard, Jessamine, Madison39 min
May 10, 5:46 PM CDTSevere Thunderstorm WarningLMKCasey, Marion, Taylor29 min
May 10, 5:56 PM CDTSevere Thunderstorm WarningLMKGreen, Hart, Larue, Taylor22 min
May 10, 5:58 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Lincoln, Madison47 min
May 10, 6:00 PM CDTTornado WarningLMKCasey, Lincoln, Taylor15 min
May 10, 6:01 PM CDTTornado WarningLMKOhio13 min
May 10, 6:02 PM CDTSpecial Weather StatementLMKJefferson, Oldham43 min
May 10, 6:15 PM CDTSevere Thunderstorm WarningLMKCasey, Lincoln, Marion, Taylor30 min
May 10, 6:17 PM CDTTornado WarningLMKBreckinridge, Grayson, Ohio28 min
May 10, 6:18 PM CDTSpecial Weather StatementLMKMeade42 min
May 10, 6:24 PM CDTSevere Thunderstorm WarningLMKHenry, Jefferson, Oldham, Shelby36 min
May 10, 6:27 PM CDTSevere Thunderstorm WarningLMKAdair, Barren, Green, Hart, Metcalfe33 min
May 10, 6:40 PM CDTTornado WarningLMKBreckinridge, Grayson20 min
May 10, 6:46 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson29 min
May 10, 6:57 PM CDTSevere Thunderstorm WarningLMKAdair, Green33 min
May 10, 6:59 PM CDTSevere Thunderstorm WarningLMKAdair, Green, Taylor31 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.